# SDR 2016FA0000659

- Difficulty date: October 31, 2016
- Submitted: December 19, 2016
- Operation: General aviation
- Aircraft: N1059U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 9582900
- Condition: Broken
- Location: Nlg Downlock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL LANDING, THE AIRCRAFT ROLLED 50 FT AND THE NLG COLLAPSED. DURING INSPECTION, FOUND THE NLG DOWNLOCK LINK ASSY BROKEN.
